×

zbMATH — the first resource for mathematics

On the existence of global solutions of mixed problem for non-linear Boltzmann equation. (English) Zbl 0312.35061

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B45 A priori estimates in context of PDEs
47F05 General theory of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grad, H.: Proc. Symp. in Appl. Math., 17, 154-183 (1965). · Zbl 0144.48203
[2] Grad, H.: Rarefied Gas Dynamics, I, 26-59 (1963).
[3] Trotter, H. F.: Proc. Am. Math. Soc, 10, 545-551 (1959). JSTOR: · Zbl 0099.10401
[4] Kato, T.: Perturbation Theory of Linear Operators. Springer (1966). · Zbl 0148.12601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.